# SDR DALA2024021201980

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,908 hours, 9,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 #2 LT DOOR CUTOUT UPPER EXTERIOR EDGE OF SKIN IS WORN FWD. CORRECTIVE ACTION: REPAIRED PER PRI 615570-14 REV 0, REV 1 AND FINAL ER/A 615570-14 REV ORIGINAL. (0194468)
